Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 88, NWS Little Rock, AR

April 25, 20116 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 5:49 PM CDT for 6 counties in Arkansas. It was in force for 41 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 5:49 PM CDT (22:49 UTC)
Expired
Apr 25, 2011, 6:30 PM CDT
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Perry County, AR, Saline County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:58 PM CDTFUNNEL CLOUDPiney, ARFUNNEL CLOUD WAS REPORTED NEAR PINEY.
Apr 25, 6:01 PM CDTHAIL 1Sunshine, AR
Apr 25, 6:07 PM CDTHAIL 1.754 W Royal, AR
Apr 25, 6:10 PM CDTHAIL 1Piney, AR
Apr 25, 6:13 PM CDTHAIL 1Hot Springs, ARQUARTER SIZED HAIL WAS REPORTED 1 MILE WEST OF HOT SPRINGS AIRPORT.
Apr 25, 6:15 PM CDTHAIL 1.75Hot Springs, AR
Apr 25, 6:17 PM CDTTORNADOHot Springs Village, ARMANY HOMES WERE DAMAGED. TIME IS APPROXIMATED FROM RADAR.
Apr 25, 6:18 PM CDTTORNADOHot Springs Village, ARNUMEROUS TREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WFUS54 KLZK 252249
TORLZK
ARC051-059-097-105-125-149-252330-
/O.NEW.KLZK.TO.W.0088.110425T2249Z-110425T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 630 PM CDT

* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES NORTHEAST OF MEYERS...OR 7 MILES WEST    
  OF PINEY. ANOTHER TORNADO IS ALSO POSSIBLE NEAR SUGARLOAF KNOB OR  
  SOUTH OF BONNERDALE. DOPPLER RADAR SHOWED THIS SEVERE STORM        
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  PINEY...              ROCKWELL...           LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        NIMROD LAKE...
  MOUNTAIN PINE...      MEYERS...             LOFTON...
  LENA LNDG REC AREA... LAKE WINONA...        LAKE OUACHITA SP...
  LAKE LAGO...          LAKE CORONADO...      LAKE BALBOA...
  JESSIEVILLE...        HOT SPGS VILLAGE...  
  HOT SPRINGS NATL PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH..

&&

LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
      3428 9327 3442 9346
TIME...MOT...LOC 2248Z 232DEG 34KT 3451 9324

$$

62
3 follow-up statements
960 
WWUS54 KLZK 252303
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT MON APR 25 2011

ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
603 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...

AT 559 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.. 
THIS DEVELOPING TORNADO WAS LOCATED 4 MILES NORTHEAST OF MOUNTAIN 
PINE...OR 7 MILES NORTH OF PINEY...MOVING NORTHEAST AT 50 MPH. 
ANOTHER POSSIBLE TORNADO IS LOCATED 4 MILES EAST OF BONNERDALE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
  PINEY...              ROCKWELL...           LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        NIMROD LAKE...
  MOUNTAIN PINE...      MEYERS...             LOFTON...
  LENA LNDG REC AREA... LAKE WINONA...        LAKE OUACHITA SP...
  LAKE LAGO...          LAKE CORONADO...      LAKE BALBOA...
  JESSIEVILLE...        HOT SPGS VILLAGE...  
  HOT SPRINGS NATL PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
      3428 9327 3442 9346
TIME...MOT...LOC 2303Z 226DEG 43KT 3463 9307

$$

62
436 
WWUS54 KLZK 252311
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT MON APR 25 2011

ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
611 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...

AT 608 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS DEVELOPING TORNADO WAS LOCATED 4 MILES SOUTH OF HOT SPGS 
VILLAGE...OR 8 MILES NORTH OF HOT SPRINGS...MOVING NORTHEAST AT 45 
MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
  PINEY...              ROCKWELL...           LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        NIMROD LAKE...
  MOUNTAIN PINE...      MEYERS...             LOFTON...
  LENA LNDG REC AREA... LAKE WINONA...        LAKE OUACHITA SP...
  LAKE LAGO...          LAKE CORONADO...      LAKE BALBOA...
  JESSIEVILLE...        HOT SPGS VILLAGE...  
  HOT SPRINGS NATL PARK...

RESIDENTS OF HOT SPRINGS VILLAGE SHOULD TAKE COVER NOW!

ANOTHER TORNADO IS ALSO POSSIBLE NEAR HOT SPRINGS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
      3428 9327 3442 9346
TIME...MOT...LOC 2311Z 235DEG 38KT 3462 9298

$$

62
404 
WWUS54 KLZK 252319
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT MON APR 25 2011

ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
619 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...

...TORNADO EMERGENCY FOR THE WARNED AREA...

AT 616 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE 
METEOROLOGISTS WERE TRACKING A TORNADO.  THIS POTENTIALLY 
DEADLY TORNADO WAS LOCATED NEAR LAKE CORONADO...OR 11 MILES 
NORTHEAST OF HOT SPRINGS...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  PINEY...              ROCKWELL...           LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        NIMROD LAKE...
  MOUNTAIN PINE...      MEYERS...             LOFTON...
  LENA LNDG REC AREA... LAKE WINONA...        LAKE OUACHITA SP...
  LAKE LAGO...          LAKE CORONADO...      LAKE BALBOA...
  JESSIEVILLE...        HOT SPGS VILLAGE...  
  HOT SPRINGS NATL PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A VIOLENT TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION!
TAKE COVER IMMEDIATELY!

&&

LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
      3428 9327 3442 9346
TIME...MOT...LOC 2319Z 230DEG 39KT 3466 9292

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 25, 3:29 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
329 PM CDT MON APR 25 2011

.DISCUSSION...
MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE
VALID FORECAST PERIOD.

CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF
THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS
THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY
GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT
THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL
INTENSITY SLOWLY WEAKENING.

NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY
AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS.
EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING
TO SUPPORT SEVERE CONVECTION.

55

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  54  66 /  70  40  60  60
CAMDEN AR         63  81  63  75 /  60  40  70  50
HARRISON AR       53  73  49  59 /  70  30  50  60
HOT SPRINGS AR    61  78  59  69 /  70  40  70  60
LITTLE ROCK   AR  62  79  60  71 /  70  40  70  60
MONTICELLO AR     65  83  64  78 /  60  50  70  50
MOUNT IDA AR      59  76  56  66 /  70  30  70  60
MOUNTAIN HOME AR  55  74  50  61 /  70  30  50  60
NEWPORT AR        61  77  57  69 /  70  50  70  60
PINE BLUFF AR     64  81  63  75 /  70  50  70  60
RUSSELLVILLE AR   58  76  55  65 /  70  30  60  60
SEARCY AR         61  77  58  69 /  70  50  70  60
STUTTGART AR      64  80  62  74 /  70  50  70  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Local storm report, Apr 25, 5:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLASH FLOOD      CADDO GAP               34.40N 93.62W
04/25/2011                   MONTGOMERY         AR   LAW ENFORCEMENT

            A STATE TROOPER OBSERVED WATER ACROSS HIGHWAY 8 IN THREE
            PLACES. WATER WAS ABOUT TO ENTER A HOUSE.

&&

57
Local storm report, Apr 25, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
522 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     3 NW ROYAL              34.55N 93.27W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            A ROOF WAS BLOWN OFF OF A HOUSE AT BRADY MOUNTAIN ROAD
            AND OWL CREEK ROAD.

0439 PM     TSTM WND DMG     5 N AMITY               34.34N 93.46W
04/25/2011                   CLARK              AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ON HIGHWAY 182.

&&

57
Local storm report, Apr 25, 5:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     BONNERDALE              34.38N 93.38W
04/25/2011                   HOT SPRING         AR   FIRE DEPT/RESCUE

            TREES WERE BLOWN DOWN ON THE BONNERDALE FIRE STATION.

&&

57
Local storm report, Apr 25, 5:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     6 N AMITY               34.35N 93.46W
04/25/2011                   MONTGOMERY         AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON A CAR.

&&

57
Local storm report, Apr 25, 5:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      ASH FLAT                36.23N 91.61W
04/25/2011                   SHARP              AR   TRAINED SPOTTER

            FLASH FLOODING WAS REPORTED AROUND ASH FLAT...WITH
            SEVERAL ROADS CLOSED.

&&

57
Local storm report, Apr 25, 5:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
533 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 W ROYAL               34.52N 93.32W
04/25/2011                   GARLAND            AR   LAW ENFORCEMENT

            STRUCTURAL DAMAGE WAS REPORTED AT RAGWEED VALLEY...WHICH
            IS ABOUT FIVE MILES WEST OF ROYAL.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:28 PM CDTTornado WarningLZKConway, Pope, Yell20 min
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.